# SDR CALA2017101303612

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737924ER
- Aircraft serial: 43532
- Aircraft time: 13,218 hours, 4,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT INOPERATIVE.   SECURED THE LIGHT.
